MAUDE Adverse Event Report: DEPUY MITEK LLC US OMNISPAN MENISCAL REPAIR SYSTEM, 0 DEGREE NEEDLE, EA; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US OMNISPAN MENISCAL REPAIR SYSTEM, 0 DEGREE NEEDLE, EA; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 228140
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/11/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Evaluation statement the complaint device is not being returned, therefore is unavailable for a physical evaluation.It has been discarded by the customer.This device failure could be attributed to normal field wear due to heavy use.No corrective action is required and no further action is warranted.Furthermore, no lot numbers were supplied which precludes conducting a batch history review or a lot specific search in the complaints handling system.Therefore, we cannot determine what caused the user to experience the reported event; we cannot discern a root cause for the reported failure mode.At this point in time, no corrective action is required and no further action is warranted.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.(b)(4).This report is being filed from the remetrex complaint management system as required under mitek's corrective and preventative actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
This is report 2 of 2 for the same event.It was reported by the sales rep that during anterior cruciate ligament surgical procedure, the surgeon observed that when conducting the implant procedure the first implant worked; however, when conducting the second half of the two implant system the second implant prematurely deployed.The sales rep reported that the surgeon was able to remove all pieces from the first implant, and complete the procedure using a like device, with a 10 minute delay and no patient consequences.There was patient involvement reported.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.

Brand Name
OMNISPAN MENISCAL REPAIR SYSTEM, 0 DEGREE NEEDLE, EA
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7840906
Report Number1221934-2018-54282
Device Sequence Number13787579
Product Code MAI
UDI-Device Identifier10886705010028
UDI-Public10886705010028
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/11/2014
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2016
Device Catalogue Number228140
Device Lot Number3701294
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/11/2014
Initial Report FDA Received Date09/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1